Computable Banach spaces via domain theory

File Description SizeFormat 
Computable Banach spaces via.psdefault256.71 kBPostscriptDownload
Title: Computable Banach spaces via domain theory
Author(s): Edalat, A
Sunderhauf, P
Item Type: Journal Article
Publication Date: 28-May-1999
Citation: THEOR COMPUT SCI Vol.( 219 ) No.( 1-2 ) pp 169 - 184
URI: http://hdl.handle.net/10044/1/570
Publisher Link: http://dx.doi.org/10.1016/S0304-3975(98)00288-6
ISSN: 0304-3975
Start Page: 169
End Page: 184
Copyright Statement: © Elsevier
Volume: 219
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons